HOME‎ > ‎MWPSDA Conference‎ > ‎

2017 Conference Schedule


Tuesday October 10th, 2017

Pre conference event    TBD                                                                                  3:30 PM – 5:30 PM

Early Registration                                                                                                    6:00 PM – 9:00 PM

 

Wednesday October 11th, 2017

Registration                                                                                                               7:00 AM – 8:00 AM

Opening Remarks                                                                                                     8:00 AM – 8:15 AM

Public Safety Diver Standards    (1 ½)                                                                  8:15 AM – 9:45 AM*

Mark Phillips

Break                                                                                                                              9:45 AM – 10:00 AM

St. Luke’s Hyperbaric Chamber (45 min)                                                             10:00 AM – 10:45 AM*

Gregory Raleigh - Aurora St. Luke’s Hospital

Break                                                                                                                              10:45 AM – 11:00 AM

River Recovery Case Study (45 min)                                                                      11:00 AM – 11:45 AM*

Washington County MN & Columbia County Sheriff

Lunch on site & Vendor Displays                                                                                11:45 AM – 1:00 PM

(Vendor Displays from 11:30 AM to 7:00 PM)

Dive Team leader, ICS and Tactical Decision making (1 hour)                       1:00 PM – 2:00 PM*

Lt. Todd Rishling – Interspiro

Break                                                                                                                                      2:00 PM – 2:15 PM

UST (1 hour)                                                                                                                  2:15 PM – 3:15 PM*

Eric Zack

Break                                                                                                                               3:15 PM – 3:30 PM

Entanglements (1 ½ hour)                                                                                        3:30 PM – 5:00 PM

Scott Huff Indianapolis Fire Department

MWPSDA Reception and vendor displays:                                                            5:00 PM – 7:30 PM

  

Thursday October 12th, 2017

Breakfast on site                                                                                                            7:15 AM – 8:00 AM        

Side scan sonar & Recovery (1¼  hour)                                                                  8:00 AM – 9:15 AM*

Jerry Guyer – Pirates Cove Diving Inc.

Break                                                                                                                                9:15 AM – 9:30 AM

Safety & Risk Management                                                                                       9:30 AM – 10:30 AM

Mark Phillips – Public Safety Diver Magazine        (1 hour)

Break                                                                                                                                10:30 AM – 10:45 AM

Town of Linn Drone Ice Recovery (1 hour)                                                            10:45 AM – 11:45 AM

Capt. James Bushey – Town of Linn Police Department

Jeremy Drexler – NSA Aerial

Introduction of Board of Director Candidates                                                           11:45 AM –noon

Lunch on site                                                                                                                   Noon – 1:00 PM

Voting for Board of Directors                                                                                       Noon – 1:00 PM

David Perlman – Wisconsin Assistant Attorney General Office                     1:00 PM – 2:00 PM

Legal Update                                                                                                    

Annual Meeting                                                                                                            2:00 PM – 3:00 PM                                                                                                                  2:30 PM – 3:30 PM

 
Comments